| Catalog Number |
RBY4C0835 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery (sa) using ruby coils.During the procedure, the physician advanced the ruby coil halfway through a non-penumbra microcatheter and decided to retract the coil to place the microcatheter more distal.However, while retracting, the physician experienced resistance and the ruby coil unintentionally detached within the microcatheter.Therefore, the microcatheter was removed containing the ruby coil.The procedure was completed using other coils with the same microcatheter.There was no report of an adverse effect to the patient.